×

zbMATH — the first resource for mathematics

Categorical approach to nonlinear constant continuous-time systems. (English) Zbl 0417.93008

MSC:
93A10 General systems
93B25 Algebraic methods
93B05 Controllability
93B07 Observability
93B20 Minimal systems representations
93C99 Model systems in control theory
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] 1. M. A. ARBIB and E. G. MANES, Foundations of System Theory: Decomposable Systems, C.O.I.N.S. Technical Report 73-B3, Univ. of Mass., Amherst, 1973. MR490084 · Zbl 0294.93002
[2] 2. M. A. ARBIB and E. G. MANES, Fuzzy Machines in a Category, C.O.I.N.S. Technical Report 75-B1, Univ. of Mass., Amherst, 1975. MR407106 · Zbl 0318.18008
[3] 3. H. EHRIG, K. D. KIERMEIER, H.-J. KREOWSKI and W. KÜHNEL, Universal Theory of Automata: A Categorical Approach, Teubner-Verlag, Stuttgart, 1974. Zbl0289.94023 MR382387 · Zbl 0289.94023
[4] 4. H. EHRIG and H.-J. KREOWSKI, The Skeleton of Minimal Realization, Technical Report 76-04, Technische Universität Berlin, 1976, to appear in Studien zur Algebra und ihre Anwendungen, Akademie-Verlag, Berlin. Zbl0375.93006 MR569582 · Zbl 0375.93006
[5] 5. H. EHRIG and W. KÜHNEL, Topological Automata, R.A.I.R.O., Vol. 8, R-3, 1974, pp. 73-91. Zbl0355.94064 MR360739 · Zbl 0355.94064 · eudml:92013
[6] 6. S. J. HEGNER, A Categorical Approach to Continuous-Time Linear Systems, C.O.I.N.S. Technical Report 76-8, Univ. of Mass., Amherst, 1976.
[7] 7. R. E. KALMAN, P. L. FALB and M. A. ARBIB, Topics in Mathematical System Theory, McGraw-Hill, New York, 1969. Zbl0231.49001 MR255260 · Zbl 0231.49001
[8] 8. S. MACLANE, Categories for the Working Mathematician, Springer-Verlag, Berlin-Heidelberg-New York, 1972. MR1712872 · Zbl 0705.18001
[9] 9. M. PFENDER, Universal Algebra in S-monoidal Categories, Ber. Math. Sem. Univ. München, 20 1974. Zbl0326.18003 · Zbl 0326.18003
[10] 10. H. J. SUSSMANN, Minimal Realizations and Canonical Forms for Bilinear Systems, Research Report, Rutgers Univ., 1975. MR429197
[11] 11. H. J. SUSSMANN, Existence and Uniqueness of Minimal Realizations of Nonlinear Systems, Math. Syst. Theory, Vol. 10, 1977, pp. 263-284. Zbl0354.93017 MR437158 · Zbl 0354.93017 · doi:10.1007/BF01683278
[12] 12. H. J. SUSSMANN, Semigroup Representation, Bilinear Approximation of Input-Output Maps and Generalized Inputs, Research Report, Rutgers Univ., 1975. MR683616
[13] 13. H. J. SUSSMANN, A Generalization of the Closed Subgroup Theorem to Quotients of Arbitrary Manifolds, J. Diff. Geom., Vol. 10, 1975, pp. 151-166. Zbl0342.58004 MR426015 · Zbl 0342.58004
[14] 14. R. VALK, Realisierung allgemeiner Systeme, Berichte der Gesellschaft für Mathematik und Datenverarbeitung, No. 107, Bonn, 1976. Zbl0343.93004 MR496886 · Zbl 0343.93004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.